Generalization of some fixed point theorems in ultrametric spaces

S. N. Mishra, Rajendra Pant

Abstract


In this note, we obtain a fixed point theorem for generalized contractive mappings in an untrametric space which generalizes some known results.

Full Text: PDF

How to Cite this Article:

S. N. Mishra, Rajendra Pant, Generalization of some fixed point theorems in ultrametric spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 41-47

Copyright © 2014 S. N. Mishra, Rajendra Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.